# SDR ASAA2023041042838

- Difficulty date: April 10, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 35,353 hours, 11,176 cycles
- System (JASC): 2310 · HF Communications System
- Part: Panel
- Part number: G716401
- Part serial: 444
- Condition: Stuck
- Location: Cockpit
- Part time: 27,097 hours, 8,484 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF/SAT XFRD BUTTON #1 STUCK IN DOWN POSITION. GROUNDED - YES. REMOVED AND REPLACED HF/SAT TRANSFER PANEL IAW B737-900 AMM 23-15-00-400-804.
